# SDR JYDRMDR04066

- Difficulty date: October 20, 2004
- Submitted: December 29, 2004
- Operation: General aviation
- Aircraft: CGJZK
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 32,059 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB21511
- Part serial: EAC18161
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 1,276 hours
- Component: Gearbox
- Component part number: 643520400065
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT CREW REPORTED, AFTER PULLING MAX POWER, THAT THE AC JUMPED.  AFTER RETURNING TO THE LANDING, THE MECHANICS CHECKED THE CHIP DETECTOR IN THE MAIN GEAR BOX AND FOUND FERROUS METAL.  UPON TEARDOWN OF THE GEARBOX IN THE SHOP, DISCOVERED THAT THE INNER RACE OF THE 2ND STAGE INPUT WAS SPALLING AND HAD AN AXIAL CRACK THROUGH THE ENTIRE INNER RACE.  DUE TO THE CRACK, THE BEARING LOST ALL PRESS FIT WHICH RESULTED IN THE INNER RACE ROTATING ON INPUT PINION SHAFT. (NM09200503792)
